# SDR GTIA040136

- Difficulty date: February 17, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED LEFT GEAR UNSAFE LIGHT ON AFTER RETRACTION, FOLLOWED QRH PROCEDURES AND LIGHT WENT OUT.  FOUND LEFT GEAR UPLOCK SENSOR LOOSE.  TIGHTENED SENSOR AND INSPECTED BRACKET AND SENSOR, INSTALLATION FOUND TO BE NORMAL.  ALSO, PERFORMED PROX TEST OF UPLOCK SENSOR, PROX TEST SATISFACTORY AT THIS TIME, NO DEFECTS NOTED.  (M)
